BibTeX record journals/tamm/DeshpandeS05

download as .bib file

@article{DBLP:journals/tamm/DeshpandeS05,
  author    = {M. N. Deshpande and
               John Henry Steelman},
  title     = {An Invariance of Variance over Expectation: 11042},
  journal   = {Am. Math. Mon.},
  volume    = {112},
  number    = {6},
  pages     = {573--574},
  year      = {2005},
  url       = {http://www.jstor.org/stable/30037538},
  timestamp = {Thu, 18 Jun 2020 22:11:48 +0200},
  biburl    = {https://dblp.org/rec/journals/tamm/DeshpandeS05.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics